Please use this identifier to cite or link to this item:
Title: Singular values and non-repelling cycles for entire transcendental maps
Author: Benini, Anna Miriam
Fagella Rabionet, Núria
Keywords: Sistemes dinàmics diferenciables
Funcions de variables complexes
Equacions funcionals
Differentiable dynamical systems
Functions of complex variables
Functional equations
Issue Date: 1-Jun-2020
Publisher: Indiana University
Abstract: Let $f$ be a map with bounded set of singular values for which periodic dynamic rays exist and land. We prove that each non-repelling cycle is associated to a singular orbit which cannot accumulate on any other non-repelling cycle. When $f$ has finitely many singular values this implies a refinement of the Fatou-Shishikura inequality.
Note: Versió preprint del document publicat a:
It is part of: Indiana University Mathematics Journal, 2020, vol. 69, p. 1543-1558
Related resource:
ISSN: 0022-2518
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)
Publicacions de projectes de recerca finançats per la UE

Files in This Item:
File Description SizeFormat 
683533.pdf307.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.